Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Heavy palpitation, throbbing noise in ear post climbing up and down the stairs, high calcium in heart, advised echo. Worrisome?

I went up and down the stairs 3 times and my palpitation went faster than normal and I could also feel the palpitation inside my ear like a throbbing noise . What does that indicate? Is that serious or normal? I went through a CT Scan and my doctor advised that I have too much calcium in my heart and he recommended for me to have an eco..something. I cannot remember the exact name but he said something like a tube will be inserted into my groin and I will be under local anaesthetic. Am I seriously ill? Please advise. Thank you.
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Sweet,

Welcome here on hcm.
You are suffering from what I cannot judge by this small story.
If there is something related to hear than you have to take it seriously.
As heart your vital organ so you have to care it more than all other.
So go as advised by your doctor to conclude what you are suffering from.
When all is done and you have any doubt than you are welcome here on hcm.

Good luck.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor